# SDR ASAA2023011741522

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,920 hours, 10,732 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 1RDWR
- Condition: Faulted
- Location: Dfcs
- Part time: 58,006 hours, 18,313 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ON DOG LEG TO FINAL HEADING SELECT KNOB WOULD NOT CHANGE THE HEADING IN THE WINDOW. WHEN ON FINAL IT WORKED AGAIN. GROUNDED - YES. DUPLICATED PROBLEM, HEADING KNOB INTERMITTANT. REMOVED/REPLACED DFCS MODE CONT PNL PER B737-900 AMM 22-11-34, SYS OPS CKS NML PER SAME, GND VERIFICATION SUCCESSFUL.
